| Catalog Number |
03M74-02 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
Event or Problem Description
The customer reported a false positive architect total b-hcg result for a 27 year old female patient.The following data was provided: (b)(6) 2026, sid (b)(6): initial result = 507.08 miu/ml.(b)(6) 2026, sid unknown: initial result was 1.2 miu/ml.The original sample from (b)(6) 2026 was repeated which generated a result of 1.2 miu/ml.No impact to patient management was reported.
Additional Manufacturer Narrative
Sections d3 email and g1 mfg site email were updated.While troubleshooting the issue, the field service representative (fsr) found dry serum/crystallization/particles at the pipetting opening for testing.The fsr concluded the dry serum/crystallization/particles at the sample pipetting opening for testing area caused the erroneous results.The fsr cleaned the diverter, load and unload - moulded base (rohs)_part number 7-205671-02 and verified the system function with a control run.The instrument service history of the (b)(6) verifies that no subsequent false positive b-hcg results have been reported.A review of trending data associated with the diverter, load and unload ¿ moulded base (rohs) did not identify any trends.A review of tracking and trending did not identify any trends for the architect (b)(60, serial (b)(6), with regards to the customer reported event.The manufacturing documentation was reviewed and did not identify any nonconformances associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect i2000sr for serial isr61923 or the diverter, load and unload - moulded base (rohs) were identified.
Event or Problem Description
The customer reported a false positive architect total b-hcg result for a 27 year old female patient.The following data was provided: 26mar2026, sid (b)(6): initial result = 507.08 miu/ml 29mar2026, sid unknown: initial result was <1.2 miu/ml the original sample from 26mar2026 was repeated which generated a result of <1.2 miu/ml.No impact to patient management was reported.